# SDR 2005FA0000393

- Difficulty date: December 21, 2004
- Submitted: March 22, 2005
- Operation: General aviation
- Aircraft: N3047U
- Make and model: Piper PA-44-180
- Aircraft serial: 447995262
- Engine: Lyc O320*
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: 8644606
- Condition: Cracked
- Location: Nose Cone
- Part time: 7,707 hours
- Component: Nose Cone, Piper
- Component part number: PA44180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION OF THE AIRCRAFT THE NOSE CONE ASSY WAS FOUND TO HAVE A CRACK IN THE TOP SKIN.  PROBABLE CAUSE OF CRACKING OF THE NOSE CONE ASSY IS UNKNOWN.  THE NOSE CONE WAS REPAIRED AND AIRCRAFT RETURNED TO SERVICE.  (SO09200503395) (K)
